# SDR DL757071563

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 65,961 hours, 31,189 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 251124217
- Condition: Broken
- Location: Lt Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT HYD QTY DROPPED TO .18 ASSOC LT HYD SYS PRESS EICAS LT ENG HYD PRESS AND LT ELEC HYD PRESS LIGHTS ALL CAME ON.  FOUND RT OUTBD AILERON PCA PRESS LINE CRACKED.  INST TEMP LINE PER AMM 20-10-09-801-001.  NEEDS MFG P/N 2511242-17.  TEMP LINE NEEDS TO BE INSP WITHIN 175 HRS AND REPLACED      WITHIN 350 HRS.  SERVICED LT HYD SYS TO FULL.  LEAK CK AND OPS CK GOOD.
